# SDR DALA2018041702603

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 70,870 hours, 13,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 955-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CANTED PRESSURE DECK WEB UPPER SURFACE FOUND CORRODED,  LT SIDE BETWEEN BS 955 - 977.  REPAIRED IAW ERA 567639-14.
